Աստղաֆիզիկա =Астрофизика =Astrophysics

Зависимость период-радиус для классических цефеид

Латышев, И. Н. (1966) Зависимость период-радиус для классических цефеид. Астрофизика, 2 (3). pp. 355-368.

[img]
Preview
PDF
Download (1984Kb) | Preview
    Item Type: Article
    Additional Information: Period-radius dependence for the classic cepheids.
    Uncontrolled Keywords: Latyshev I. N.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 27 Jun 2013 11:39
    Last Modified: 27 Jun 2013 11:39
    URI: http://astro.asj-oa.am/id/eprint/904

    Actions (login required)

    View Item